# SDR 9617696718

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251B
- Aircraft serial: 21122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 658051792
- Condition: Failed
- Location: Rt Mlg
- Part time: 14,782 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT WING LANDING GEAR WOULD NOT EXTEND DURING LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LANDING GEAR EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT WING GEAR UPLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
